# SDR UIEA2017071501224

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 72,758 hours, 11,947 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Lack Of Lube
- Location: Nr 7
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DECENT, 280 AIR SPEED, AT 15,000 FT,   WITH RIGHT AUTOPILOT ENGAGED,  EXTENDED THE SPEED BRAKES SLOWLY, THE AIRCRAFT TURNED 6 DEGREES TO THE LEFT.  PERFORMED OPS CHECK ON SPOILER SYSTEM AND FOUND THE NR 7 SPOILER WAS SLOW TO EXTEND. ACCOMPLISHED LUBRICATION OF NR 7 SPOILER PANEL IAW AMM 12-00.  PERFORMED FUNCTIONAL AND OPS CHECKS IAW AMM 27-61 AND THE AUTOLAND UNIQUE TEST WAS SUCCESSFUL.
